# SDR DU4R2006345

- Difficulty date: March 22, 2006
- Submitted: March 30, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Aircraft time: 53,901 hours, 28,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65255896
- Condition: Cracked
- Location: Bs 760 Rbl 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CABIN FLOOR SUPPORT BS 760 RBL 1.    REMOVED AND REPLACED FLOOR SUPPORT WITH  IAW B727 SRM  51-30-2 AND 51-30-5.
